MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TRANSPAC® IV, 30 ML SQUEEZE FLUSH DEVICE, 10 CC CONTAMINATION S; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TRANSPAC® IV, 30 ML SQUEEZE FLUSH DEVICE, 10 CC CONTAMINATION S; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46114-98
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding a monitoring kit w/transpac® iv, 30 ml squeeze flush device, 10 cc contamination syringe and blood sampling port that experienced leakage.The report stated that nicu is reporting issues with leaking at certain parts of item.There was unknown patient.
 
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 1jul2025 has been used as a placeholder.Investigation summary: the complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
MONITORING KIT W/TRANSPAC® IV, 30 ML SQUEEZE FLUSH DEVICE, 10 CC CONTAMINATION S
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22790008
Report Number9617594-2025-01666
Device Sequence Number21287873
Product Code DRS
UDI-Device Identifier00887709082113
UDI-Public(01)00887709082113(17)270901(10)14145147
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46114-98
Device Lot Number14145147
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown